Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Oscillation of nonlinear systems of matrix differential equations


Author: A. G. Kartsatos
Journal: Proc. Amer. Math. Soc. 30 (1971), 97-101
MSC: Primary 34.42
MathSciNet review: 0280798
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For systems of matrix equations of the form

$\displaystyle U' = A(t,U,V)V,\quad V' = - B(t,U,V)$

it is shown here that the oscillation problem can be reduced to the corresponding problem of ``associated'' (in some sense) scalar equations for which there exist numerous results. Furthermore, it is also shown that many of the existing results concerning the equation

$\displaystyle (A(t)U')' + B(t,U,U')U = 0$

can be considerably improved by application of the above method.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.42

Retrieve articles in all journals with MSC: 34.42


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1971-0280798-8
PII: S 0002-9939(1971)0280798-8
Keywords: Nonlinear system of matrix differential equations, oscillatory system, oscillatory linear equation
Article copyright: © Copyright 1971 American Mathematical Society